Change search
ReferencesLink to record
Permanent link

Direct link
Well-posed boundary conditions for the Navier-Stokes equations
2005 (English)In: SIAM Journal on Numerical Analysis, ISSN 0036-1429, E-ISSN 1095-7170, Vol. 43, no 3, 1231-1255 p.Article in journal (Refereed) Published
Abstract [en]

In this article we propose a general procedure that allows us to determine both the number and type of boundary conditions for time dependent partial differentia equations. With those, well-posedness can be proven for a general initial-boundary value problem. The procedure is exemplifie on the linearized Navier-Stokes equations in two and three space dimensions on a general domain.

Place, publisher, year, edition, pages
2005. Vol. 43, no 3, 1231-1255 p.
Keyword [en]
well-posed problems, boundary conditions, Navier-Stokes equations, energy estimates, initial boundary value problems, stability, stable penalty method, domain decomposition schemes
URN: urn:nbn:se:kth:diva-15174ISI: 000233238800016OAI: diva2:333215
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Svärd, Magnus
In the same journal
SIAM Journal on Numerical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link